MathSciNet Relay Station
MathSciNet bibliographic data
MR2240699 (2007m:46104) 46L53 (46L55)
Anantharaman-Delaroche, Claire On ergodic theorems for free group actions on noncommutative spaces. Probab. Theory Related Fields 135 (2006), no. 4, 520–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement